# SDR ASAA2022071839109

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 51,557 hours, 15,427 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5866
- Condition: Inoperative
- Location: Fuel Panel
- Part time: 51,579 hours, 15,432 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TANK #1 QTY IND AT REFUELING CONTROL PANEL INOP. GROUNDED - YES. REMOVED & REPLACED #1 REFUEL QUANTITY IND. ALL TESTS PASS. REF B737-800 AMM 28-41-61.
